# SDR 2008FA0000765

- Difficulty date: October 20, 2008
- Submitted: November 17, 2008
- Operation: General aviation
- Aircraft: N29FX
- Make and model: Snias AS350BA
- Aircraft serial: 2085
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120211
- Part serial: 3101211
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING FLIGHT, THE TRIMBLE GPS OVERHEATED AND EMITTED SMOKE.  THE PILOT MADE A PRECAUTIONARY LANDING AND SECURED POWER TO THE GPS BY REMOVING THE FUSE.  THE UNIT HAD BEEN INSTALLED SINCE 1996.  (K)
